# SDR REXA2022072101647

- Difficulty date: June 24, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670375221
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE SEAT RAIL AT FS 711.00 TO FS 761.00 LH SIDE CORRODED	REMOVED SIDE SEAT RAIL AT FS 711.00 TO FS 761.00 LH SIDE AND REPLACED WITH NEW SEAT RAIL PER CRJ700 SRM 53-00-49
